# SDR 2020FA0000309

- Difficulty date: June 8, 2020
- Submitted: June 18, 2020
- Operation: General aviation
- Aircraft: N178KQ
- Make and model: Quest KODIAK 100
- Aircraft serial: 1000176
- Aircraft time: 323 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 66470146647017
- Condition: Failed
- Location: Zone 700
- Component: Float, 6650
- Component part number: 6650
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

6650 FLOATS HYDRAULIC LINES PART NUMBER 66-47014 AND 66-47017 FAILED. THESE ARE ALUMINUM LINE USED ON 6650 AMPHIBIOUS FLOAT. LOSS OF HYDRAULIC FLUID CAUSED MAIN LANDING GEAR TO EXTEND WITH NOSE GEAR LEFT IN THE UP POSITION. BECAUSE OF THE FLUID LOOSE THERE WAS NO WAY TO EXTEND THE NOSE GEAR. THIS REQUIRED A PRECAUTIONARY LANDING ON THE GRASS AT KRNT.
